American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18B25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Wei He and MaoKang Luo. Completely regular proper reflection of locales over a given locale. Proc. Amer. Math. Soc. 141 (2013) 403-408. MR 2996945.
Abstract, references, and article information   
View Article: PDF

[2] I. Moerdijk. An addendum to ``Path-lifting for Grothendieck toposes". Proc. Amer. Math. Soc. 125 (1997) 2815-2818. MR 1396988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ieke Moerdijk. Path-lifting for Grothendieck toposes . Proc. Amer. Math. Soc. 102 (1988) 242-248. MR 920980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Kimmo I. Rosenthal. Covering \'etendues and Freyd's theorem . Proc. Amer. Math. Soc. 99 (1987) 221-222. MR 870775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robert C. Davis. Toposes, monoid actions, and universal coalgebra . Proc. Amer. Math. Soc. 98 (1986) 547-552. MR 861747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Radu Diaconescu. On comparability in a topos . Proc. Amer. Math. Soc. 98 (1986) 389-393. MR 857927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia